Publication
Title
Expressiveness of structured document query languages based on attribute grammars
Author
Language
English
Source (journal)
Journal of the Association for Computing Machinery. - New York, N.Y., 1954, currens
Publication
New York, N.Y. : 2002
ISSN
0004-5411 [print]
1557-735X [online]
Volume/pages
49:1(2002), p. 56-100
ISI
000175090500004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017